Alert archive / Georgia / Tornado Warnings in 2007
Tornado Warning 14, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Mar 2, 2007, 4:52 AM EST for Charlton County, Georgia; Nassau County, Florida. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2007, 4:52 AM EST (09:52 UTC)
- Expired
- Mar 2, 2007, 5:30 AM EST
- In force
- 38 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
Counties Nassau County, FL, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 27 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 5:20 AM EST | TSTM WND DMG | 3 Sse Callahan, FL | TREE DOWN ON A HOUSE AT 44219 CROSS CREEK BLVD. REPORTED BY CBS TV 47 METEOROLOGIST. |
| Mar 2, 5:20 AM EST | TORNADO | 3 Sse Callahan, FL | TORNADO RATED AT EF-0 WITH 100 YARD WIDE AND 1/4 MILE LONG TRACK. ESTIMATED WINDS OF 80 MPH. 3 MOBILE HOMES DAMAGED. SHEDS DAMAGED. LARGE AMOUNT OF DEBRIS. |
| Mar 2, 5:35 AM EST | TSTM WND DMG | 3 Se Callahan, FL | NUMEROUS TREES AND POWERLINES DOWN ALONG CHURCH RD EAST OF U.S. 1 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 12:54 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 9.9 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1205 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 429 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 12.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KJAX 020952 TORJAX FLC089-GAC049-021030- /O.NEW.KJAX.TO.W.0014.070302T0952Z-070302T1030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 452 AM EST FRI MAR 2 2007 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA WESTERN NASSAU COUNTY IN NORTHEAST FLORIDA * UNTIL 530 AM EST * AT 449 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ST. GEORGE...OR ABOUT 17 MILES WEST OF CALLAHAN...MOVING EAST AT 50 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST. GEORGE...HILLIARD...CALLAHAN AND RATLIFF. WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FRIDAY MORNING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3075 8183 3055 8221 3037 8217 3051 8177 $$ WOLF
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 2, 2:20 AM EST, 2 hours 32 minutes earlier.
Area forecast discussion, Mar 2, 2:20 AM EST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 AM EST FRI MAR 2 2007
...TORNADO WATCH 52 IN EFFECT UNTIL 8 AM...
.SHORT TERM...SQUALL LINE NOW ENTERING THE NORTHWEST PORTIONS OF
THE FORECAST AREA WITH A SOLID LINE OF CONVECTION STRETCHING
SOUTHWEST AND POISED TO ENTER APALACHEE BAY WITHIN THE NEXT HOUR.
INSTABILITY ALONG THE LINE HAS BEEN MUCH GREATER THAN MODEL
PROJECTIONS AND HAS ACTUALLY INCREASED WITHIN THE PAST FEW HOURS
TO BETWEEN 1000 AND 1500 J/KG. THIS...ALONG WITH STRONG DIFFLUENT
SIGNATURE ALOFT SHOULD BE MORE THAN ENOUGH TO MAINTAIN CURRENT
THUNDERSTORM ACTIVITY AS IT PROGRESSES THROUGH THE FORECAST AREA.
AS FAR AS THE SHEAR...06Z CHS SOUNDING CONFIRMS SHORT TERM MODEL
PROJECTIONS OF EXTREMELY HIGH 0-3 KM HELICITY VALUES IN EXCESS OF
500 M2/S2 ALONG THE NORTHEAST FLORIDA AND SOUTHEAST GEORGIA
EASTERN ZONES. FEEL THIS LOCAL MAXIMUM WILL SHIFT OFFSHORE WITH THE
APPROACHING SQUALL LINE BUT MORE THAN ENOUGH LOW LEVEL SHEAR
REMAINING TO SUPPORT THE CONTINUED THREAT OF TORNADOES.
AS THE LINE SAGS SOUTH THROUGH THE MID MORNING HOURS...THE 850 MB
JET WILL GRADUALLY WEAKEN BUT STILL REMAIN AROUND 40 KNOTS.
LIKEWISE HELICITY WILL DECREASE BUT ENOUGH RESIDUAL TO WARRANT THE
CONTINUED MENTION OF STRONG TO SEVERE THUNDERSTORMS. BY
00Z...MODELS INDICATE NORTHERLY WINDS WILL HAVE MADE IT INTO
SOUTHERN SECTIONS OF THE FORECAST AREA WITH SEVERE THREAT SHIFTING
SOUTH OF THE AREA. 40 KNOT JET WILL REMAIN OVER SOUTHERN
SECTIONS...BUT WITH MORE STABLE FLOW AND CLOUD COVER...WOULD NOT
EXPECT MUCH OF THIS TO MIX DOWN.
AS FRONT STALLS...DEEP LAYER MOISTURE WILL EXIT THE AREA...BUT A
SATURATED COLUMN WILL REMAIN BETWEEN 850MB AND 700MB. OMEGA VALUES
ARE HIGH DURING THIS PERIOD DUE MAINLY TO THE CONTRIBUTION FROM
ADIABATIC OMEGA BETWEEN THE 300K AND 305K SURFACES. THIS WILL
WARRANT THE CONTINUED MENTION OF SCATTERED SHOWERS ACROSS THE AREA
WITH A RAW DAY IN STORE WITH NORTHERLY WINDS FOR LOCATIONS SOUTH
OF INTERSTATE 10.
UPPER LEVEL KICKER FINALLY ARRIVES BY SUNDAY MORNING...PUSHING
PRECIP AXIS SOUTHWARD AND BRINGING MUCH DRIER AIR TO THE REGION.
.LONG TERM...A MUCH NEEDED RESPITE AFTER ALL THE SOUTHEAST SEVERE
WX WITH HIGH PRESSURE REMAINING IN CONTROL WELL INTO NEXT WEEK.
TEMPERATURES LOOK TO TAKE QUITE A DIP WITH OVERNIGHT LOWS IN THE
LOWER 30S OVER THE GEORGIA PORTION BY MONDAY MORNING. FREEZE
WARNINGS HAVE BEGUN ONCE AGAIN FOR THIS AREA AND WATCH MAY BE
REQUIRED LATER THIS WEEKEND.
&&
.AVIATION...HAVE TRIED TO NARROW DOWN TIMING OF SQUALL LINE IN
LATEST SET OF TAFS...BUT MAY NEED TO CONTINUE TO SLIGHTLY ADJUST.
HAVE INCLUDED SVR WIND GUSTS IN TSTMS IN KSSI TAF...WITH NEAR SVR
FOR KJAX AND KCRG...ALONG WITH IFR CIGS/VSBYS IN TSTMS. WIND SHEAR
CONTINUES OVER THE AREA...AND THIS SHOULD CONTINUE THRU THE MORNING
HOURS. THANX FOR COORD CHS
&&
.MARINE...FCST APPEARS TO BE PANNING OUT...WITH WIND GUSTS AROUND
30 KTS IN THE OFFSHORE WATERS. WILL EVALUATE PRIOR TO ISSUANCE...
BUT OCCASIONAL GUSTS TO GALE FORCE SHOULD COVER THE SITUATION.
WINDS ARE PROGGED TO RAPIDLY DROP OFF TONIGHT...BUT WILL NEED TO
EXTEND LENGTH OF ADVISORIES A FEW MORE HOURS.
&&
.FIRE WEATHER...NO FIRE WX CONCERNS UNTIL SAT...WHEN DRY AIR REALLY
STARTS TO FILTER INTO THE N 2/3 OF THE AREA. PRESENT INDICATIONS ARE
THAT ENUF DRY AIR MAY MIX DOWN TO THE SFC TO NECESSITATE A FIRE WX
WATCH FOR THE N SUWANNEE VALLEY...BUT THERE IS ENUF UNCERTAINTY TO
WAIT ONE MORE PACKAGE BEFORE DOING THIS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 67 41 67 41 / 70 0 20 20
SSI 66 49 65 49 / 70 40 20 20
JAX 71 46 65 47 / 70 50 30 30
SGJ 75 52 64 51 / 70 70 40 30
GNV 73 48 64 45 / 70 60 40 30
OCF 74 50 65 46 / 60 60 50 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM THIS AFTERNOON FOR ALTAMAHA
SOUND GA TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 11 AM THIS MORNING FOR ALTAMAHA
SOUND GA TO FLAGLER BEACH FL OUT 20 NM.
&&
DEESE/CARROLL/TRABERT/SHASHY/HURLBUTHazardous weather outlook, Mar 2, 1:00 AM EST, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 100 AM EST FRI MAR 2 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-020700- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 100 AM EST FRI MAR 2 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TODAY AND TONIGHT... ...TORNADO WATCH NUMBER 52 IS IN EFFECT UNTIL 8 AM EST... ...A MODERATE RISK OF SEVERE WEATHER WILL CONTINUE OVERNIGHT ACROSS SOUTHEAST GEORGIA AND EXTREME NORTHEAST FLORIDA... .DISCUSSION... A SQUALL LINE WILL PUSH INTO THE WESTERN PORTIONS OF THE FORECAST AREA WITHIN THE NEXT FEW HOURS AND THEN PROGRESS TO THE SOUTHEAST ACROSS NORTH FLORIDA THROUGH FRIDAY MORNING. THE MAIN THREATS FROM THIS ACTIVITY WILL BE DAMAGING WINDS UP TO 70 MPH AND TORNADOES. ANY TORNADOES THAT FORM WILL BE CAPABLE OF BECOMING STRONG TO VIOLENT WITH EXTENDED DAMAGE PATHS. DAMAGING TORNADOES HAVE ALREADY OCCURRED OVER PORTIONS SOUTHEASTERN ALABAMA AND CENTRAL GEORGIA THIS AFTERNOON AND THIS EVENING. PERSONS WITH NOAA ALL HAZARDS WEATHER RADIOS SHOULD ENSURE THEIR RADIO IS IN GOOD WORKING ORDER AND SET TO ALARM THIS OVERNIGHT. MONITOR LOCAL MEDIA FOR POSSIBLE WARNINGS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SQUALL LINE WITH ISOLATED STRONG TO SEVERE THUNDERSTORMS SHOULD BE PUSHING THROUGH NORTHEAST FLORIDA DURING THE FRIDAY MORNING HOURS...WITH THE SEVERE WEATHER THREAT DIMINISHING THROUGH THE DAY. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS REQUESTED UNTIL THE POSSIBILITY OF SEVERE WEATHER DIMINISHES ON FRIDAY MORNING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. DEESE
In the hours before
Local storm report, Mar 2, 3:32 AM EST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 AM EST FRI MAR 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM TSTM WND GST 7 NW WHITE SPRINGS 30.41N 82.84W
03/02/2007 M57.00 MPH HAMILTON FL TRAINED SPOTTER
&&
CARROLLSpecial weather statement, Mar 2, 3:51 AM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 351 AM EST FRI MAR 2 2007 FLZ022-023-020945- BAKER-COLUMBIA- 351 AM EST FRI MAR 2 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BAKER AND COLUMBIA COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445 AM EST... AT 351 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 21 MILES NORTHWEST OF TAYLOR TO 28 MILES WEST OF SUWANNEE VALLEY...MOVING EAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SUWANNEE VALLEY...WINFIELD...FIVE POINTS...TAYLOR...LAKE CITY... WATERTOWN AND OLUSTEE THROUGH 445 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Mar 2, 4:07 AM EST, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 407 AM EST FRI MAR 2 2007 FLZ021-020945- SUWANNEE- 407 AM EST FRI MAR 2 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN SUWANNEE COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 445 AM EST... AT 407 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 4 MILES WEST OF MCALPIN...OR 11 MILES SOUTH OF LIVE OAK...MOVING EAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LURAVILLE...OBRIEN...MCALPIN...BRANFORD... WELLBORN...ICHETUCKNEE SPRINGS STATE PARK AND HILDRETH THROUGH 445 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Mar 2, 4:21 AM EST, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 421 AM EST FRI MAR 2 2007 GAZ136-152-021000- BRANTLEY-WAYNE- 421 AM EST FRI MAR 2 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY AND WAYNE COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 500 AM EST... AT 421 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER SOUTHWESTERN WAYNE COUNTY AND WESTERN BRANTLEY COUNTY...MOVING EAST AT 50 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND SCREVEN...RAYBON...NAHUNTA...HORTENSE... WAYNESVILLE...BROADHURST...AT KINSON AND GARDI THROUGH 500 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. WOLF
Special weather statement, Mar 2, 4:37 AM EST, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 437 AM EST FRI MAR 2 2007 FLZ021-022-021015- COLUMBIA-SUWANNEE- 437 AM EST FRI MAR 2 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN SUWANNEE AND SOUTHERN COLUMBIA COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 515 AM EST... AT 437 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 5 MILES WEST OF MCALPIN...OR 10 MILES NORTHEAST OF MAYO...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OBRIEN...MCALPIN...FIVE POINTS...LAKE CITY...COLUMBIA...WATERTOWN AND LULU THROUGH 515 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
Special weather statement, Mar 2, 4:44 AM EST, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 444 AM EST FRI MAR 2 2007 FLZ024-025-021030- DUVAL-NASSAU- 444 AM EST FRI MAR 2 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU AND DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 530 AM EST... AT 444 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF KINGS FERRY TO 21 MILES WEST OF BRYCEVILLE...MOVING EAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND KINGS FERRY...HILLIARD...CALLAHAN...RATLIFF...BRYCEVILLE...YULEE... JACKSONVILLE INTERNATIONAL AIRPORT...NORMANDY...RIVERSIDE AND OCEANWAY THROUGH 530 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. HESS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 1:44 AM EST | Tornado Warning | JAX | Coffee, Jeff Davis | 46 min |
| Mar 2, 2:16 AM EST | Tornado Warning | JAX | Atkinson, Coffee | 44 min |
| Mar 2, 2:44 AM EST | Severe Thunderstorm Warning | JAX | Appling | 46 min |
| Mar 2, 3:11 AM EST | Severe Thunderstorm Warning | JAX | Echols | 49 min |
| Mar 2, 3:20 AM EST | Severe Thunderstorm Warning | JAX | Clinch | 40 min |
| Mar 2, 4:39 AM EST | Severe Thunderstorm Warning | JAX | Charlton | 51 min |
| Mar 2, 3:16 AM EST | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 44 min |
| Mar 2, 3:40 AM EST | Tornado Warning | JAX | Suwannee | 35 min |
| Mar 2, 4:02 AM EST | Tornado Warning | JAX | Columbia, Hamilton | 43 min |
| Mar 2, 4:22 AM EST | Severe Thunderstorm Warning | JAX | Baker | 53 min |
| Mar 2, 4:45 AM EST | Special Marine Warning | JAX | 90 min | |
| Mar 2, 5:24 AM EST | Severe Thunderstorm Warning | JAX | Duval, Nassau | 51 min |
| Mar 2, 5:26 AM EST | Special Marine Warning | JAX | 94 min | |
| Mar 2, 1:57 PM EST | Fire Weather Watch | JAX | Baker, Gilchrist, Suwannee, Union | 14 hr |
| Mar 2, 1:57 PM EST | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 14 hr |
Nearby
Tornado Warnings in Georgia, 2007Tornado Warnings in Florida, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.